# SDR AU970545

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2B20
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCC2YK2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: L2538448A
- Condition: Deteriorated
- Location: Engine
- Component: Lyc
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CAMSHAFT LOBE CASE HARDENING BREAKING DOWN - CRANKSHAFT GEAR ALSO HAD BREAKING DOWN OF THE CASE HARDENING
